American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[2] Sergei V. Ivanov. On the Burnside problem on periodic groups . Bull. Amer. Math. Soc. 27 (1992) 257-260. MR 1149874.
Abstract, references, and article information   
View Article: PDF

[3] Marston Conder. Hurwitz groups: A brief survey. Bull. Amer. Math. Soc. 23 (1990) 359-370. MR 1041434.
Abstract, references, and article information   
View Article: PDF

[4] S. M. Gersten. Amalgamations and the Kervaire problem. Bull. Amer. Math. Soc. 17 (1987) 105-108. MR 888882.
Abstract, references, and article information   
View Article: PDF

[5] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey S. Leon and Charles C. Sims. The existence and uniqueness of a simple group generated by $\left\{ {3,4} \right\}$ - transpositions. Bull. Amer. Math. Soc. 83 (1977) 1039-1040. MR 0444765.
Abstract, references, and article information   
View Article: PDF

[7] O. S. Rothaus. On the nontriviality of some group extensions given by generators and relations. Bull. Amer. Math. Soc. 82 (1976) 284-286. MR 0417297.
Abstract, references, and article information   
View Article: PDF

[8] Jacques Lewin and Tekla Lewin. The group algebra of a torsion-free one-relator group can be embedded in a field. Bull. Amer. Math. Soc. 81 (1975) 947-949. MR 0376836.
Abstract, references, and article information   
View Article: PDF

[9] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information   
View Article: PDF

[10] Seymour Lipschutz. The conjugacy problem and cyclic amalgamations. Bull. Amer. Math. Soc. 81 (1975) 114-116. MR 0379675.
Abstract, references, and article information   
View Article: PDF

[11] Michael Anshel and Peter Stebe. The solvability of the conjugacy problem for certain HNN groups. Bull. Amer. Math. Soc. 80 (1974) 266-270. MR 0419615.
Abstract, references, and article information   
View Article: PDF

[12] Joan S. Birman and Hugh M. Hilden. Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group. Bull. Amer. Math. Soc. 78 (1972) 1002-1004. MR 0307217.
Abstract, references, and article information   
View Article: PDF

[13] Gilbert Baumslag. On finitely presented metabelian groups. Bull. Amer. Math. Soc. 78 (1972) 279. MR 0291260.
Abstract, references, and article information   
View Article: PDF

[14] Michael Anshel. The endomorphisms of certain one-relator groups and the generalized Hopfian problem. Bull. Amer. Math. Soc. 77 (1971) 348-350. MR 0272876.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1